MathSciNet Relay Station
MathSciNet bibliographic data
MR2419188 (2009d:11137) 11N37 (11A25 49K10)
Deléglise, M.; Hernane, M. O.; Nicolas, J.-L. Grandes valeurs et nombres champions de la fonction arithmétique de Kalmár. (French) [Large values and champion numbers of the Kalmár arithmetic function] J. Number Theory 128 (2008), no. 6, 1676–1716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement